# SDR UPS02239742

- Difficulty date: September 16, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1178 - 1181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION EVIDENT ON FUSELAGE SKIN EXTERNALLY AT BS 1178 STR. 10L & 9L, BS 1181 BETWEEN STR 9L & 8L, BS 1179 BETWEEN STR. 7L & 6L     REPAIR CARRIED OUT IAW SMRO EO 2002-052-012.  UPS ENGINEERING FILE N O. 727-53-20081
